American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Jonah Leshin. Solvable number field extensions of bounded root discriminant. Proc. Amer. Math. Soc. 141 (2013) 3341-3352.
Abstract, references, and article information
View Article: PDF

[2] Hester Graves and M. Ram Murty. A family of number fields with unit rank at least $4$ that has Euclidean ideals. Proc. Amer. Math. Soc. 141 (2013) 2979-2990.
Abstract, references, and article information
View Article: PDF

[3] Mark Turpin. A pseudorotation with quadratic irrational rotation number. Proc. Amer. Math. Soc. 140 (2012) 227-233. MR 2833535.
Abstract, references, and article information
View Article: PDF

[4] Martin C. Olsson. Towards non--abelian $p$--adic Hodge theory in the good reduction case. Memoirs of the AMS 210 (2011) MR 2791384.
Book volume table of contents

[5] Vytautas Paskunas. Admissible unitary completions of locally $\mathbb {Q}_p$-rational representations of $\mathrm {GL}_2(F)$. Represent. Theory 14 (2010) 324-354. MR 2608966.
Abstract, references, and article information
View Article: PDF

[6] Michael J. C. Britt, Lillie Fradin, Kathy Philips, Dima Feldman and Leon N Cooper. On sums of consecutive integers. Quart. Appl. Math. 63 (2005) 791-792. MR 2187932.
Abstract, references, and article information
View Article: PDF

[7] Jean-Pierre Serre. On a theorem of Jordan. Bull. Amer. Math. Soc. 40 (2003) 429-440. MR 1997347.
Abstract, references, and article information
View Article: PDF

[8] S. F. Keating. An infinite family of summation identities. Proc. Amer. Math. Soc. 130 (2002) 3433-3437. MR 1913024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1